Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having dark urine. Cause? Had diarrhea and frequent urination

Wondering what could be causing me to have very dark urine--either slightly red or orange--it's hard to tell. Haven't changed amount of water I drink. I also have had lighter colored mild diarrhea for the last two days. Two days before diarrhea started I had frequent sudden urges to urinate, but that has since passed. I don't take any medications. The only changes I've made to my diet recently are that I'm eating Chia seeds and trail mix with assorted nuts and dried fruit each day. I also take a multi vitamin and omega capsule each day. I'm female, age 31.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Discolored urine is often caused by medications, certain foods or food dyes. In some cases though changes in urine color may be caused by certain health problem.
Orange color urine can indicate a problem with your liver or bileduct, and also caused by dehydration.
A number of drugs can darken urine .,especially multi vitamins can turn urine orange or red.
Some brighty colored food dyes can cause dark urine.
Drink enough water
Drink coconut water twice daily.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor